# SDR 3EJA202510240004

- Difficulty date: September 27, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N809JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605094
- Aircraft time: 9,459 hours, 6,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Condition: Failed
- Location: Zone 100
- Part time: 1,840 hours, 1,123 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON A DEPARTURE  THE LONG NEEDLE ON THE PRESSURE GAUGE INCREASING WITH THE AIRPLANE PASSING THROUGH 10K DECIDED TO TO STOP THE CLIMB AND ASKED ATC ATC FOR LOWER ALTITUDE. THE CABIN LIGHT CAME ON WITH THE MASTER WARNING MOMENTARILY AND WENT OFF AS SOON AS DESCENDED TO 8K ///////
